×

Ultraproducts and approximation in local rings. I. (English) Zbl 0416.13004


MSC:

13B02 Extension theory of commutative rings
13B25 Polynomials over commutative rings
13F30 Valuation rings
13J15 Henselian rings
12E12 Equations in general fields
14B12 Local deformation theory, Artin approximation, etc.
03C20 Ultraproducts and related constructions
13H99 Local rings and semilocal rings
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Artin, M.: On the solutions of analytic equations, Inventiones Math.5, 277-291 (1968) · Zbl 0172.05301
[2] Artin, M.: Algebraic approximation of structures over complete local rings, Publ. Math. I.H.E.S.,36, 23-58 (1969) · Zbl 0181.48802
[3] Ax, J., Kochen, S.: Diophantine problems over local fileds I, II Amer. J. Math.,87, 605-648 (1965); III Ann. Math. (2),83, 437-456 (1966) · Zbl 0136.32805
[4] Becker, J.: A counterexample to Artin approximation with respect to subrings, Math. Ann.,230, 195-196 (1977) · Zbl 0359.13007
[5] Becker, J., Lipshitz, L.: Remarks on the elementary theories of formal and convergent power series, Fund. Math., (to appear) · Zbl 0526.13016
[6] Birch, B.J., McCann, K.: A criterion for thep-adic solubility of Diophantine equations, Quart. J. Math., Oxford, (2)18, 59-63 (1967) · Zbl 0269.10010
[7] Chang, C.C., Keisler, H.J.: Model Theory, North Holland, Amsterdam
[8] Delon, F.: Résultats D’indécidabilité Dans Les Anneaux de Séries Formelles, (to appear)
[9] Er?ov, Yu.: On the elementary theory of maximal normed fields, Algebra i Logika,4, 31-69 (1965);5, 8-40 (1966);6, 31-37 (1967)
[10] Greenberg, M.J.: Rational points in henselian discrete valuation rings, Publ. Math. I.H.E.S.31, 59-64 (1966) · Zbl 0142.00901
[11] Greenberg, M.J.: Strictly local solutions of diophantine equations, Pacific J. Math.,51, 143-153 (1974) · Zbl 0247.10015
[12] Lang, S.: Algebra, Addison-Wesley, 1965
[13] Lascar, D.: Caractère effectif des théorèmes d’approximation de M. Artin, (to appear)
[14] Luxemburg, W.A.J.: A General Theory of Monads. In: Applications of Model Theory to Algebra, Analysis and Probability, pp. 18-86, New York: Holt Rinehart and Winston, 1969
[15] Nagata, M.: Local rings, Interscience, New York, 1962 · Zbl 0123.03402
[16] Nerode, A.: A decision method forp-adic integral zeros of diophantine equations. Bull. A.M.S.69, 513-517 (1963) · Zbl 0112.27304
[17] Pfister, G., Popescu, D.: Die strenge Approximationseigenschaft lokaler Ringe, Inventiones Math.,30, 145-174 (1975) · Zbl 0308.13026
[18] Popescu, D.: A strong approximation theorem over discrete valuation rings, Rev. Roum. Math. Pures et Appl. Tome XX, No6, 659-692 (1975) · Zbl 0312.13008
[19] Robinson, A.: Elementary embeddings of fields of power series, Journal of Number Theory,2, 237-247 (1970) · Zbl 0199.30403
[20] van den Dries, L.: Model Theory of Fields, Thesis, Utrecht, June 1978
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.